Repositorio de producción científica de la Universidad de Sevilla

On the number of rational points on curves over finite fields with many automorphisms

 

Búsqueda avanzada
 
Opened Access On the number of rational points on curves over finite fields with many automorphisms
Citas

Estadísticas
Icon
Exportar a
Autor: Rojas León, Antonio
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2013-01
Publicado en: Finite Fields and Their Applications, 19 (1), 1-15.
Tipo de documento: Artículo
Resumen: Using Weil descent, we give bounds for the number of rational points on two families of curves over finite fields with a large abelian group of automorphisms: Artin–Schreier curves of the form yq−y=f(x) with f∈Fqr[x], on which the additive group Fq acts, and Kummer curves of the form , which have an action of the multiplicative group . In both cases we can remove a factor from the Weil bound when q is sufficiently large.
Cita: Rojas León, A. (2013). On the number of rational points on curves over finite fields with many automorphisms. Finite Fields and Their Applications, 19 (1), 1-15.
Tamaño: 336.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42004

DOI: 10.1016/j.ffa.2012.11.001

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones